# SDR 2003F00494

- Difficulty date: May 15, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Worn
- Location: T/E Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND OUTBOARD FLAP, RIGHT FAIRING TRACK 632CB, WITH FREEPLAY AT STATION 3059.  REPLACED BEARINGS OF STAY ASSEMBLY IAW PMS 01-05-27.  (M)
